JournalszaaVol. 18, No. 4pp. 1107–1116

Oscillations of Certain Delay Integro-Differential Equations

  • Y.H. Wang

    Yantai University, Yantai, Shandong, China
  • Binggen Zhang

    Ocean University of Qingdao, China
Oscillations of Certain Delay Integro-Differential Equations cover
Download PDF

Abstract

In this paper, the oscillation of solutions of certain delay integro-differential systems are considered. Sufficient conditions for the non-existence of non-oscillatory solutions for these systems are obtained. Comparison results are obtained also.

Cite this article

Y.H. Wang, Binggen Zhang, Oscillations of Certain Delay Integro-Differential Equations. Z. Anal. Anwend. 18 (1999), no. 4, pp. 1107–1116

DOI 10.4171/ZAA/931